MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLES

HTL-STREFA S.A. DROPLET; PEN NEEDLES
Model Number 32G X 4MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
User received 1 box of droplet 32g x 4mm pns with lot no.Z58m5 from humana.She is injecting levimere 9 units 1x per day with the corresponding pen.She called in stating the insulin is getting stuck in the pn.She has to change out the pn multiple times in order to get the insulin to dispense.She does prime the pn and even in doing so, sometimes nothing comes out.

Brand Name
DROPLET
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL  95-035
MDR Report Key9669699
Report Number9613304-2020-00003
Device Sequence Number14180073
Product Code FMI
UDI-Device Identifier15907996092694
UDI-Public(01)15907996092694(17)20240801(10)Z58M5
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2024
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberZ58M5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1